MathSciNet Relay Station
MathSciNet bibliographic data
MR1835030 60G57 (60F05 60G18 60J57 62F12 62F25)
Ossiander, Mina; Waymire, Edward C. Statistical estimation for multiplicative cascades. Ann. Statist. 28 (2000), no. 6, 1533–1560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement